Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SavedByGrace1

Eyebrow And Upper Lip Sweating

Recommended Posts

Has anyone else noticed this being a side effect of Accutane? It's fairly cold here and I sweat in these two locations constantly. I am on my 3rd month.

would love to hear that I'm not alone, and also that this side effect may go away!??

Share this post


Link to post
Share on other sites

That's funny, because that's where all my acne comes out of now (last month of course.) I don't know about sweating, but I've had an abnormal amount of acne (like 7) above my upper lip at once. Eyebrow is less noticeable but I feel them.

It's looking like a real unattractive mustache.

Edited by Highlight

Share this post


Link to post
Share on other sites

I definitely had some weird eyebrow sweating going on. Not so much upper lip, which is unexpected because I always sweat from my upper lip when it's hot / doing excersize.

My leaky eyebrow went away after a few months. I wouldn't worry about it too much : )

Share this post


Link to post
Share on other sites

this is totally a side effect of accutane ive even tried to go to a docter before and tell them that accutane made my upper lip middle of chin and everybrows sweat even at the slightest bit of heat,exercise or anxiety and they didnt believe me. Ive had this side effect since going off accutane 4 years ago and idk if it will ever go away,its called hyperhydrosis.

Share this post


Link to post
Share on other sites

I posted about the same thing a few days ago, the eyebrow for me, not so much upper lip. I spoke with my derm today and she said if it's really bothersome to buy GEL antiperspirant and try it out. She emphasized GEL only. I mentioned I had a bottle of Drysol Mild (I wouldn't attempt this with full strength) and she said okay to try that but if I get too dry then either stop or switch to an OTC gel. I like the idea of Drysol since it's alcohol based and evaporates to nothing. I have applied tonight and will do so for 2 more nights, then see if I can get by using it every few days (regular Drysol for underarms I use every 4 or 5 days but that's full strength, am not sure how well or how long the mild works).

Share this post


Link to post
Share on other sites

My eyebrows definitely sweat weirdly! It's nothing to worry about though. It happened during my first course too and died off after I was done.

Ver reassuring! Thank you. And good to also know that I'm not the only one on a second course. I started a month before you...good luck, and here is to clear skin forever :)

Share this post


Link to post
Share on other sites

Just popping in here to hopefully offer some hope to some who have experienced this brutal and weird side effect from Tane. I went on Tane about 12 years ago when I was 14 to help cure my gram negative folliculitis (because my dermatologist prescribed a multidude of antibiotics like an uninformed idiot). 

That round of tane completely cured the gram negative in like 2 months and the only side effects i experienced were dry lips (expected), some dry eyes and an achy back for some years after. This first round of tane kept me clear for literally the next 11 years. My face hardly ever gets spots not and if it does, they are minor. 

I went on a second low dose of tane back in March because I have always struggled with mild bacne and spots on my shoulders. I went on 10mg for the first month, then 20 mg for month 2, 3, 4 and 5. Again, the only side effect i experienced this time around was dry lips and dry skin....until my 5th month started. I all of a sudden started noticing that out of nowhere, my upper lip, chin and eye brow region and tip and sides of nose would start beading with sweat. literally out of nowhere, i would be sitting in a meeting and just feel the sweat pooling up and there was nothing i could do but dab it down with a paper towel.. 

In my opinion, this was my first terrible and unwanted side effect of the drug and it was enough for me to stop my course three weeks early. I stopped the drug early in hopes that this side effect would go away. For the first couple days after stopping, the sweating persisted and i started reading horror stories on the web about people who still have this condition from accutane years after stopping treatment. Perhaps i am one of the lucky ones or one of the smart ones who realized as soon as this started, that i needed to stop the meds. Within a week, the facial sweating has completely gone away. I really think that if you are experiencing this side effect, it might be time to stop the cycle before the side effects become irreversible and permanent. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×